# SDR RAIA00705036

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,491 hours, 18,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5497 - STL - FLOOR STRIP EMERGENCY LIGHT FLOOR PROXIMITY LIGHT IS INOP.  MAINTENANCE REPAIRED WIRES AT STRIP LIGHT, SYSTEM CHECK GOOD.
